# SDR SIMA200129901

- Difficulty date: October 26, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N209AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 209
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RSW - FLT 5082 - CREW REPORTED THE EMERGENCY EXIT SIGN AT ROW 1 RIGHT SIDE TO BE INOPERATIVE.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  OPERATIONAL CHECK WAS GOOD IAW ATR JIC 33-51-24 AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
